Some inequalities for a singular integral

Full text for this resource is not available from the Research Repository.

Barnett, Neil S and Dragomir, Sever S (2006) Some inequalities for a singular integral. Journal of the Indonesian Mathematical Society, 12 (2). pp. 175-183. ISSN 0854-1388


Estimates for a singular integral for which the Gr¨uss, ˇCebyˇsev, Lupa¸s and Ostrowski inequalities fail to work are given by utilising trapezoidal type rules.

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID10868, singular integral, integral inequalities, trapezoida rule
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login